



Official Timetable for IAME & Bambino – Mansell Raceway 26<sup>th</sup> – 27<sup>th</sup> September 2020

#### Friday

Action	Class	Time from	Time until	Notes		
Parking of working vehicles	Teams	10.00	20:00	Please be respectful of Officials instructions		
Online Signing	All	Opens 23 <sup>rd</sup>	9:00	Please refer to the Final Instructions for online Signing on times.		
on/Documentation		September at	26 <sup>th</sup> September	Passes for Drivers/Mechanics/Team Managers/Engine Builders will be issued from the		
		noon		Race Centre		
Scrutineering	All	Opens 23 <sup>rd</sup>	15:45 Saturday	Online Scrutineering must be completed before the commencement of Timed		
		September at	26 <sup>th</sup> September	Qualification at 15:45 on Saturday		
		noon				
Drivers Briefing	All	View from 23 <sup>rd</sup>	9am 26 <sup>th</sup>	Email & on the British Kart Championship Website. All PG's & Team Managers must		
		September at	September	view		
		noon				
Fuel Collection	All	15:00	18:00	Fuel to be collected from the Fuel Distribution point.		
Slick & Wet Tyre Collection	All	15:00	18:00	All Tyres to be collected from the Tyre Distribution point.		
				Tyres will be Barcode recorded at Collection. Please ensure you have all tyres registered		
				at the Tyre Distribution point, including practice tyres		

#### Saturday

#### Competitor Notes

- The Fuel Station will be open on Saturday from 08:00am until 12:00 and again from 13:00 until 15:00 this will be the last chance of the event to collect Fuel.
- Tyre Collection 08:00am 10:00am All Tyres to be collected from the Tyre Distribution point.
- Tyres will be Barcode recorded at Collection. Please ensure you have all tyres registered at the Tyre Distribution point, including practice tyres
- Cadet engine sealing 12:00 14:00
- Drivers Briefing Social Distancing to be adhered to for BAMBINO only in the Race Centre Saturday 08:30am





# Saturday Continued

	Competitor Notes
٠	Drivers Briefing Social Distancing to be adhered to for BAMBINO only in the Race Centre Saturday 08:30am

Official Practice	Class	Group	Start Time	Notes
Official Practice 1	Mini X30	All	09:00	Official Practice Duration will be 8 minutes
Official Practice 1	Junior X30	GP-48	09:10	Official Practice Duration will be 8 minutes
Official Practice 1	Junior X30	50-92	09:20	Official Practice Duration will be 8 minutes
Official Practice 1	Senior X30	All	09:30	Official Practice Duration will be 8 minutes
Official Practice 1	IAME cadet	All	09:40	Official Practice Duration will be 8 minutes
Official Practice 1	Bambino	All	09:50	Official Practice Duration will be 8 minutes
		· · · ·	d and fitted by 10:00am	
Official Practice 2	Mini X30	All	10:00	Official Practice Duration will be 8 minutes
Official Practice 2	Junior X30	GP-48	10:10	Official Practice Duration will be 8 minutes
Official Practice 2	Junior X30	50-92	10:20	Official Practice Duration will be 8 minutes
Official Practice 2	Senior X30	All	10:30	Official Practice Duration will be 8 minutes
Official Practice 2	IAME Cadet	All	10:40	Official Practice Duration will be 8 minutes
Official Practice 2	Bambino	All	10:50	Official Practice Duration will be 8 minutes
Official Practice 3	Mini X30	All	11:00	Official Practice Duration will be 8 minutes
Official Practice 3	Junior X30	GP-48	11:10	Official Practice Duration will be 8 minutes
Official Practice 3	Junior X30	50-92	11:20	Official Practice Duration will be 8 minutes
Official Practice 3	Senior X30	All	11:30	Official Practice Duration will be 8 minutes
Official Practice 3	IAME Cadet	All	11:40	Official Practice Duration will be 8 minutes
Official Practice 3	Bambino	All	11:50	Official Practice Duration will be 8 minutes
Official Practice 4	Mini X30	All	12:00	Official Practice Duration will be 8 minutes
Official Practice 4	Junior X30	GP-48	12:10	Official Practice Duration will be 8 minutes
Official Practice 4	Junior X30	50-92	12:20	Official Practice Duration will be 8 minutes
Official Practice 4	Senior X30	All	12:30	Official Practice Duration will be 8 minutes
Official Practice 4	IAME Cadet	All	12:40	Official Practice Duration will be 8 minutes
Official Practice 4	Bambino	All	12:50	Official Practice Duration will be 8 minutes





# Saturday continued

Official Practice	Class	Group	Start Time	Notes					
Break 13:00-13:30									
Official Practice 5	Mini X30	All	13:30	Official Practice Duration will be 8 minutes					
Official Practice 5	Junior X30	GP-48	13:40	Official Practice Duration will be 8 minutes					
Official Practice 5	Junior X30	50-92	13:50	Official Practice Duration will be 8 minutes					
Official Practice 5	Senior X30	All	14:00	Official Practice Duration will be 8 minutes					
Official Practice 5	IAME Cadet	All	14:10	Official Practice Duration will be 8 minutes					
Official Practice 5	Bambino	All	14:20	Official Practice Duration will be 8 minutes					
Official Practice 6	Mini X30	All	14:30	Last Practice Duration will be 12 minutes					
Official Practice 6	Junior X30	GP-48	14:45	Last Practice Duration will be 12 minutes					
Official Practice 6	Junior X30	50-92	15:00	Last Practice Duration will be 12 minutes					
Official Practice 6	Senior X30	All	15:15	Last Practice Duration will be 12 minutes					
Official Practice 6	IAME Cadet	All	15:30	Last Practice Duration will be 12 minutes					
Official Practice 6	Bambino	All	15:45	Last Practice Duration will be 12 minutes					

Timed Qualifying & Heats	Class	Group	Gate Open	Gate Close	Start Time	Notes
Timed Qualifying	Mini X30	All	15:50	15:58	16:00	Timed Qualifying Duration 5 minutes
Timed Qualifying	Junior X30	Group 1	16:00	16:08	16:10	Timed Qualifying Duration 5 minutes
Timed Qualifying	Junior X30	Group 2	16:10	16:18	16:20	Timed Qualifying Duration 5 minutes
Timed Qualifying	Senior X30	All	16:20	16:28	16:30	Timed Qualifying Duration 5 minutes
Timed Qualifying	IAME Cadet	All	16:30	16:38	16:40	Timed Qualifying Duration 5 minutes
Timed Qualifying	Bambino	All	16:40	16:48	16:50	Timed Qualifying Duration 5 minutes

	Competitor Notes
•	The Fuel Station will be open on Saturday from 08:00am until 12:00 and again from 13:00 until 15:00 – this will be the last chance of the
	event to collect Fuel.





# Sunday

Competitor Notes
Drivers Briefing Social Distancing to be adhered to for BAMBINO only in the Race Centre Sunday 09:15am

Warm Up	Class	Group	Gate Open	Start Time	Notes
Warm up	Junior X30	GP-48	09:55	10:00	Warm Up Duration 3 Laps
Warm up	Junior X30	50-92	10:00	10:05	Warm Up Duration 3 Laps
Warm up	Bambino	All	10:05	10:10	Warm Up Duration 3 Laps
Warm up	Mini X30	All	10:10	10:15	Warm Up Duration 3 Laps
Warm up	Senior X30	All	10:15	10:20	Warm Up Duration 3 Laps
Warm up	IAME Cadet	All	10:20	10:25	Warm Up Duration 3 Laps

Heats	Class	Group	Gate Open	Gate Close	Start Time	Notes			
Race 1 Heat 1	Junior X30	ВvС	10:25	10:33	10:35	Heat Duration 8 minutes + 1 lap			
Break 11:00 - 12:00									
Race 2 Heat 1	Bambino	All	11:50	11:08	12:00	Heat Duration 8 minutes + 1 lap			
Race 3 Heat 2	Junior X30	ΑvC	12:05	12:13	12:15	Heat Duration 8 minutes + 1 lap			
Race 4 Heat 1	Mini X30	All	12:20	12:28	12:30	Heat Duration 8 minutes + 1 lap			
Race 5 Heat 1	Senior X30	All	12:35	12:43	12:45	Heat Duration 8 minutes + 1 lap			
Race 6 Heat 1	IAME Cadet	All	12:50	12:58	13:00	Heat Duration 8 minutes + 1 lap			
Race 7 Heat 2	Bambino	All	13:05	13:13	13:15	Heat Duration 8 minutes + 1 lap			
Race 8 Heat 3	Junior X30	ΑvΒ	13:20	13:28	13:30	Heat Duration 8 minutes + 1 lap			
Race 9 Heat 2	Mini X30	All	13:35	13:43	13:45	Heat Duration 8 minutes + 1 lap			
Race 10 Heat 2	Senior X30	All	13:50	13:58	14:00	Heat Duration 8 minutes + 1 lap			
Race 11 Heat 2	IAME Cadet	All	14:05	14:13	14:15	Heat Duration 8 minutes + 1 lap			

Competitor Notes
As per Championship Regulation 3.10.2.2 there will be no Repechage for the Junior X30 Class.





#### Sunday Continued

Finals	Class	Group	Gate Open	Gate Close	Start Time	Notes
Race 12	Bambino	Final	14:40	14:48	14:50	Final Duration 12 minutes + 1 Lap
Race 13	Junior X30	Final	15:05	15:13	15:15	Final Duration 15 minutes + 1 Lap
Race 14	Mini X30	Final	15:35	15:43	15:45	Final Duration 15 minutes + 1 Lap
Race 15	IAME Cadet	Final	16:05	16:13	16:15	Final Duration 15 minutes + 1 Lap
Race 16	Senior X30	Final	16:35	16:43	16:45	Final Duration 15 minutes + 1 Lap

### Competitor Notes

• There will be an Award Ceremony after the Final Results are published for the top 3 drivers in each class along with the top Rookie & Top Privateer from each class. Drivers are required to attend wearing their race suit and bring their Helmets.

• The podium presentation will be live streamed and masks or face coverings must be worn.

• Team Entrant licences will be required to be left with the Championship coordinator at the commencement of the event. These will be ready for collection after the pit bay is inspected after the final race of the day.